# SDR DALA2025020400858

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0789637) CORROSION ON FLOOR BEAM STA 947.5 BTW RBL40 TO RBL 50 AT CPAX. FLOOR BEAM STA 947.5 BTW RBL40 TO RBL50 AT CPAX WAS REPAIRED PER B737-800 SRM 53-70-51-2R PROCEDURE 5, REPAIR 5.
